TEAM | Saúl Quispe


Saúl Quispe Mendoza


Assistant Professor, Department of Mathematics and Statistics,
University of La Frontera

Education and Degrees
Ph.D in Mathematics, University of Concepción, Concepción, Chile (2013)
Master in Sciences, mention in Mathematics, University of Talca, Talca, Chile (2009)
Bachelor in Mathematics,Tomás Frías Autonomous University, Potosí, Bolivia (2006)


 
Curriculum Vitae
 saul.quispe@ufrontera.cl
 +56 45 232 53 41
     

Research topics

Algebraic Geometry
Dynamical Systems
Number Theory
Riemann and Klein Surfaces
Planar surfaces (infinite genus surfaces)

Biography

Beginning of undergraduate studies at the University Autónoma Tomás Frías  (Bolivia), continued postgraduate studies at the University of Talca (Chile) and the University of Concepción (Chile), obtaining the degree of PhD in Mathematic in 2013 at the University of Concepción, with PhD thesis in the area of algebraic geometry. Starting research activities in 2013 in collaboration with academics from Central-North-South America and Europe in different areas of algebraic geometry and rational dynamics.



Selected Publications

Regular dessins d'enfants with dicyclic group of automorphisms
Hidalgo, Rubén A.; Quispe, Saúl
Journal of Pure and Applied Algebra. 2020, 224 (5), pp., DOI: 10.1016/j.jpaa.2019.106242

Riemann surfaces defined over the reals
Badr, Eslam; Hidalgo, Ruben A.; Quispe, Saúl
Archiv der Mathematik. 2018, 110 (4), pp. 351-362, DOI: 10.1007/s00013-017-1146-9

A note on the connectedness of the Branch Locus of rational maps
Hidalgo, Rubén A.; Quispe, Saúl
Glasgow Mathematical Journal. 2018, 60 (1), pp. 199-207, DOI: 10.1017/S0017089516000665

Automorphism groups of pseudoreal Riemann surfaces
Artebani, Michela; Quispe, Saúl; Reyes, Cristian
Journal of Pure and Applied Algebra. 2017, 221 (9), pp. 2383-2407, DOI: 10.1016/j.jpaa.2016.12.039

Jacobian variety of generalized Fermat curves
Carvacho, Mariela; Hidalgo, Rubén A.; Quispe, Saúl
Quarterly Journal of Mathematics. 2016, 67 (2), pp. 261-284, DOI: 10.1093/qmath/haw009  



Descendants

2019 - Yasmina Atarihuana - PhD in Sciences, mention in Mathematics | University of La Frontera, Temuco, Chile
Title: On the Connectivity of the branch and real locus of M0,[n+1].

2019 - Juan Carlos García - PhD in Sciences, mention in Mathematics | University of La Frontera, Temuco, Chile
Title: A remark on Z-orientability of Kleinian groups.



Research Grants

Dessins d'enfants on surfaces of infinite type (Fondecyt, 2022 - 2026) – Principal Investigator
Joint USA-CHILE Geometry at the Frontier 
(ANID, 2020 - 2022) – Co-Investigator.
South-North Latin American network through Geometry (ANID, 2020 - 2022) – Co-Investigator.